# SDR PCAA9700404

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490135
- Condition: Corroded
- Location: Rt Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT INBOARD CABIN SEAT RAIL WAS FOUND CORRODED BEYOND ALLOWABLE LIMITS.  BLENDED OUT AREAS OF CORROSION IAW DHC REPAIR DRAWING 8-53-2828.  AIRCRAFT RETURNED TO SERVICE.  ACTT:  13,627:18.  ACTC:  15,267.  (X)
